# SDR AALA202110058231

- Difficulty date: September 26, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N981UY
- Make and model: Airbus A321-231
- Aircraft serial: 5800
- Aircraft time: 25,929 hours, 10,018 cycles
- Engine: Iae V2533A5
- Engine time: 25,929 hours, 10,018 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: V2533A5
- Part serial: V16906
- Condition: Stalled
- Location: Zone 400 - Nac/P
- Part time: 25,929 hours, 10,018 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: #2 ENGINE EXPERIENCED A COMPRESSOR STALL IN FLIGHT, ENGINE WAS NOT SHUT DOWN AND THE ENGINE RETURNED TO NORMAL OPERATIONS. AT THE SAME TIME THE ENGINE PARAMETERS TRIGGERED AN URGENT AMR FROM PRAT AND WHITNEY FOR POSSIBLE RIGHT ENGINE HPC DISTRESS.  **SUPPLEMENTAL REPORT FOR AALA202109308231: MAINTENANCE ACCOMPLISHED BORESCOPE INSPECTION AND FOUND DAMAGE TO 8 EACH 8TH STAGE HPC BLADES THAT WERE BEYOND LIMITS. REPLACED #2 ENGINE **(CLOSED)
